Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 14, 2010, 3:34 PM CDT for Taylor County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2010, 3:34 PM CDT (20:34 UTC)
- Expired
- Jul 14, 2010, 6:32 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Taylor County, WI
The radar
The La Crosse radar (KARX), 170 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558
WGUS53 KARX 142034
FFWARX
WIC119-150230-
/O.NEW.KARX.FF.W.0012.100714T2034Z-100715T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 930 PM CDT
* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
TAYLOR COUNTY BETWEEN 400 PM AND 530 PM. EARLIER THUNDERSTORMS
PRODUCED 2 TO 4 INCHES OF RAIN GENERALLY NORTH OF A DONALD TO
MEDFORD LINE...AND 1 TO 2 INCHES OF RAIN HAS FALLEN SOUTH OF THIS
LINE. THIS RAIN HAS PRODUCED PONDING WATER ACROSS THE COUNTY...
AND THE NEXT LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
ANOTHER 1 TO 3 INCHES OF RAIN ACROSS TAYLOR COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MEDFORD...CHELSEA...JUMP RIVER...RIB LAKE AND WESTBORO. THIS WILL
ALSO AFFECT RESIDENTS ALONG THE BLACK...MONDEAUX...AND BIG RIB
RIVERS...AND EAST LENKE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4538 9003 4512 9003 4512 9018 4503 9019
4504 9093 4531 9094 4538 9092 4539 9032
$$
BOYNE1 follow-up statement
221
WGUS73 KARX 142332
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT WED JUL 14 2010
WIC119-142344-
/O.CAN.KARX.FF.W.0012.000000T0000Z-100715T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR WI-
632 PM CDT WED JUL 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR TAYLOR COUNTY IS
CANCELLED...
AT 628 PM CDT...TAYLOR COUNTY SHERIFF DEPARTMENT REPORTED NO
FLOODING ACROSS THE COUNTY. HOWEVER THE RAINS HAVE FILLED DITCHES
AND CAUSED RISES ON AREA STREAMS AND RIVERS.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4538 9003 4512 9003 4512 9018 4503 9019
4504 9093 4531 9094 4538 9092 4539 9032
$$
BOYNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:16 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 14, 2:16 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
216 PM CDT WED JUL 14 2010
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
THE MAIN CONCERN CONTINUES TO BE THE SEVERE WEATHER THREAT FROM
THIS AFTERNOON INTO THE EARLY EVENING...AND ON SATURDAY NIGHT.
THE ATMOSPHERE IS CONTINUING TO RAPIDLY DESTABILIZE SOUTH OF A
WARM FRONT MILWAUKEE NORTHWEST TO THE NORTHERN SUBURBS OF THE TWIN
CITIES AND THEN WESTWARD TO WATERTOWN SOUTH DAKOTA. THE ATMOSPHERE
SOUTH OF THIS FRONT HAS BECOME UNSTABLE DESPITE THE CLOUDS ACROSS
THE AREA. MIXED LAYER CAPES ARE CURRENTLY RUNNING BETWEEN 2000 AND
4000 J/KG ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND
SOUTHERN WISCONSIN. EVEN GREATER INSTABILITIES LIE ACROSS EASTERN
AND CENTRAL IOWA WHERE CLEAR SKIES HAS ALLOWED TEMPERATURES TO
CLIMB INTO THE LOWER 90S AND DEW POINTS AROUND 80 DEGREES. THIS IS
PRODUCING MEAN LAYER CAPES IN THE EXCESS OF 5500 J/KG AND THE
SOUTHERLY WINDS ARE BRINGING THIS INSTABILITY NORTHWARD INTO OUR
AREA. DOPPLER RADARS ARE CURRENTLY SHOWING SCATTERED SHOWERS ARE
DEVELOPING SOUTH OF THE WARM FRONT ACROSS OUR AREA. THIS IS
ASSOCIATED WITH WARM AIR ADVECTION. THE SPC MESOSCALE ANALYSIS
PAGE IS INDICATING THAT THE CAP IS ERODING ACROSS NORTH CENTRAL
IOWA...AND IN SOUTH CENTRAL AND EAST CENTRAL MINNESOTA. THERE IS
CONCERN THAT THE THUNDERSTORMS WILL BECOME SURFACE BASED WITHIN
THE NEXT HOUR OR TWO AND WITH AMPLE SHEAR THEY WILL EVOLVE QUICKLY
INTO SUPERCELLS. THE SIGNIFICANT TORNADO PARAMETER AND 0-1 KM
HELICITY HAS BEEN QUICKLY INCREASING NEAR THE INTERSTATE 35 CORRIDOR.
AS A RESULT...THERE WILL BE THE POTENTIAL THAT THERE WILL BE SOME
TORNADOES. MANY OF THE MESO MODELS ARE SUGGESTING THAT THESE
THUNDERSTORMS WILL EVOLVE INTO A DERECHO WHICH WILL RACE ACROSS
THE FORECAST AREA AND SOUTHERN WISCONSIN LATE THIS AFTERNOON AND
EARLY THIS EVENING.
FROM LATE EVENING INTO THE OVERNIGHT...THERE IS SOME CONCERN THAT
THE MESO HIGH GENERATED FROM THE COLD POOL LEFT IN THE WAKE OF THE
THUNDERSTORMS MAY MOVE MUCH OF THE PRECIPITATION OUT OF THE
FORECAST AREA. MANY OF THE MESO MODELS ARE SUGGESTING THAT THERE
WILL BE LITTLE PRECIPITATION ALONG THE COLD FRONT AND ANY RESIDUAL
SHOWERS AND THUNDERSTORMS WILL BE CONFINED SOUTH AND EAST OF AN
OELWEIN IOWA TO WISCONSIN DELLS LINE. AS A RESULT...THE PRECIPITATION
CHANCES WERE LOWERED ACROSS THE NORTH AND WEST FOR OVERNIGHT.
ON SATURDAY AFTERNOON...THE MODELS ARE IN GOOD AGREEMENT THAT A WARM
FRONT WILL PUSH NORTHWARD ACROSS SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND SOUTHWEST WISCONSIN. THIS IS IN RESPONSE TO THE
ENHANCED SOUTHERLY FLOW AHEAD OF AN APPROACHING SHORT WAVE TROUGH.
SOUTH OF THIS FRONT...THE MIXED LAYER CAPES CLIMB INTO THE 3000 TO
4000 J/KG RANGE. IN ADDITION...THERE WILL BE SOME WEAK TO
MODERATE MOISTURE CONVERGENCE ALONG THIS BOUNDARY...AND THIS MAY
RESULT IN THE DEVELOPMENT OF SOME SCATTERED SHOWERS AND
THUNDERSTORMS. DUE TO THIS...A SMALL PRECIPITATION PROBABILITY WAS
ADDED TO THE GRIDS. BOTH THE 0-3 KM AND 0-6 KM SHEAR ARE NOT THAT
FAVORABLE AT THIS TIME ACROSS OUR AREA...SO AT THIS TIME NOT EXPECTING
ANY SEVERE WEATHER DURING THE AFTERNOON. HOWEVER WITH THIS
SAID...THERE WILL BE FAVORABLE SHEAR FOR SUPER CELLS TO DEVELOP
ACROSS NORTHERN AND WESTERN MINNESOTA DURING THE AFTERNOON...AND
IT DOES LOOK FEASIBLE THAT THESE THUNDERSTORMS COULD EVENTUALLY
EVOLVE INTO A LINE IN RESPONSE TO THE INDIVIDUAL COLD POOLS
CONGEALING TOGETHER AND THE SHORT WAVE ADDING FURTHER ORGANIZATION
INTO A LINE. WITH 40 TO 50 KNOTS AT BOTH 850 AND 700 MB...THERE
COULD BE THE POTENTIAL OF DAMAGING WINDS AS THIS LINE MOVES
SOUTHEAST THROUGH OUR AREA ON SATURDAY NIGHT. AS A RESULT...SPC/S
SLIGHT RISK FOR THIS TIME PERIOD APPEARS REASONABLE.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
ON SUNDAY MORNING...THE 14.00Z MODELS CONTINUE TO SHOW THAT THE
SHORT WAVE TROUGH WILL BE MOVING AWAY FROM AREA. DUE TO THIS
CONSISTENCY...THERE WAS SOME TIMING OF THE PRECIPITATION ADDED TO
THE PRECIPITATION PROBABILITIES AND WEATHER GRIDS FOR SUNDAY.
DURING THE MORNING...THE PRECIPITATION CHANCES SHOULD RANGE FROM
20 PERCENT ACROSS MUCH OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA
TO 40 PERCENT ACROSS CENTRAL WISCONSIN. THERE WAS LINGERING
20 PERCENT PROBABILITY LEFT IN CENTRAL WISCONSIN TO ACCOUNT FOR
THE POSSIBILITY THAT THE SYSTEM MAY BE A BIT SLOWER THAN WHAT THE
MODELS ARE INDICATING.
FROM MONDAY THROUGH WEDNESDAY...THE UPPER LEVEL RIDGE SHIFTS FROM
SOUTHWEST UNITED STATES EAST INTO THE SOUTHEAST UNITED STATES AS A
BROAD 500 MB TROUGH DEVELOPS ALONG THE WEST COAST. THE 14.00Z GFS
BUILDS THE 500 MB HEIGHTS FASTER INTO THE REGION THAN THE 14.00Z
ECMWF. AS A RESULT...IT PUSHES THE WARM FRONT WELL NORTH OF THE
AREA BY TUESDAY NIGHT. MEANWHILE THE ECMWF HAS CONSISTENTLY KEPT
THIS BOUNDARY ACROSS OUR AREA...AND WE CONTINUE TO SEE OCCASIONAL
MESOSCALE CONVECTIVE COMPLEXES TRANSITIONING EAST AND SOUTHEAST
ACROSS OUR AREA. DUE TO THE CONSISTENT SIGNAL IN THE ECMWF...THE
PRECIPITATION PROBABILITY AND WEATHER GRIDS WERE TRENDED TOWARD
IT. WITH THE ATMOSPHERE LOOKING VERY UNSTABLE SOUTH OF THIS
FRONT...THERE WILL BE POTENTIAL OF SOME SEVERE WEATHER WITH THESE
THUNDERSTORM COMPLEXES.
&&
.AVIATION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING NEAR THE
INTERSTATE 35 CORRIDOR THIS AFTERNOON. THESE THUNDERSTORMS ARE
EXPECTED TO EVOLVE INTO A LINE OF THUNDERSTORMS AND MOVE EAST
ACROSS SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND THE SOUTHERN
HALF OF WISCONSIN. THIS LINE SHOULD MOVE THROUGH THE KRST BETWEEN
14.21Z AND 14.22Z...AND THROUGH KLSE BETWEEN 14.22Z AND 14.23Z.
THIS LINE WILL SHIFT THE WINDS FROM THE SOUTH TO THE WEST...AND
THERE WILL BE POTENTIAL THAT THEY COULD PRODUCE SOME DAMAGING
WINDS. ONCE THIS LINE MOVES THROUGH THERE MAY BE SOME LINGERING
SHOWERS THROUGH 15.06Z.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ032-WIZ033-
WIZ034-WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ079-MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...BOYNE
AVIATION...DBHazardous weather outlook, Jul 14, 2:15 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 215 PM CDT WED JUL 14 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041-042- 053>055-061-151200- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 215 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY WARM AND HUMID AIRMASS WILL BE IN PLACE ACROSS THE AREA THIS AFTERNOON. THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN DANGEROUS HEAT INDEX VALUES OF 100 TO 110 THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT. AN EXTREMELY UNSTABLE AIR MASS HAS DEVELOPED ACROSS MINNESOTA AND IOWA...EXTENDING EAST INTO WISCONSIN THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM DULUTH SOUTHWARD INTO IOWA...ROUGHLY ALONG THE I-35 CORRIDOR. THIS COMPLEX WILL MOVE EAST INTO SOUTHEASTERN MINNESOTA AND WESTERN AND NORTHCENTRAL WISCONSIN IN THE LATE AFTERNOON AND POSE A SIGNIFICANT THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. LARGE HAIL AND BRIEF VERY HEAVY RAIN ARE ALSO POSSIBLE. A TORNADO WATCH IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE AREA. BY AROUND 6 PM...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED WITHIN THE TORNADO WATCH AREA...FROM ROUGHLY WAUSAU...TO LA CROSSE WISCONSIN...TO CHARLES CITY IOWA. THIS LINE WILL SHIFT EAST- SOUTHEAST AS THE EVENING CONTINUES. EMERGENCY MANAGEMENT...DISPATCH CENTERS...AND POWER COMPANY MANAGERS WILL WANT TO ENSURE STAFFING LEVELS ARE APPROPRIATE FOR THE POSSIBILITY OF WIDESPREAD WIND DAMAGE WITHIN THE COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY LINGER INTO EARLY THURSDAY OVER PARTS OF SOUTHWEST WISCONSIN AND NORTHEAST IOWA AS THE FRONT DEPARTS THE REGION. NO SEVERE STORMS ARE ANTICIPATED. THERE IS A CHANCE FOR A FEW THUNDERSTORMS SATURDAY NIGHT AND SUNDAY...AND AGAIN NEXT TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AS THE AFTERNOON PROGRESSES. SPOTTERS ARE ENCOURAGED TO MONITOR RADAR FOR THUNDERSTORMS MOVING IN FROM THE WEST. EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-043-044-151200- ADAMS-CLARK-JUNEAU-TAYLOR- 215 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EXTREMELY UNSTABLE AIR MASS HAS DEVELOPED ACROSS MINNESOTA AND IOWA...EXTENDING EAST INTO WISCONSIN THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM DULUTH SOUTHWARD INTO IOWA...ROUGHLY ALONG THE I-35 CORRIDOR. THIS COMPLEX WILL MOVE EAST INTO SOUTHEASTERN MINNESOTA AND WESTERN AND CENTRAL WISCONSIN IN THE LATE AFTERNOON AND POSE A SIGNIFICANT THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. LARGE HAIL AND BRIEF VERY HEAVY RAIN ARE ALSO POSSIBLE. A TORNADO WATCH IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE AREA. BY AROUND 6 PM...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED WITHIN THE TORNADO WATCH AREA...FROM ROUGHLY WAUSAU...TO LA CROSSE WISCONSIN...TO CHARLES CITY IOWA. THIS LINE WILL SHIFT EAST- SOUTHEAST AS THE EVENING CONTINUES. EMERGENCY MANAGEMENT...DISPATCH CENTERS...AND POWER COMPANY MANAGERS WILL WANT TO ENSURE STAFFING LEVELS ARE APPROPRIATE FOR THE POSSIBILITY OF WIDESPREAD WIND DAMAGE WITHIN THE COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY LINGER INTO EARLY THURSDAY OVER PARTS OF SOUTHWEST WISCONSIN AND NORTHEAST IOWA AS THE FRONT DEPARTS THE REGION. NO SEVERE STORMS ARE ANTICIPATED. THERE IS A CHANCE FOR A FEW THUNDERSTORMS SATURDAY NIGHT AND SUNDAY...AND AGAIN NEXT TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AS THE AFTERNOON PROGRESSES. SPOTTERS ARE ENCOURAGED TO MONITOR RADAR FOR THUNDERSTORMS MOVING IN FROM THE WEST. EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MW/BAUMGARDT
In the hours before
Local storm report, Jul 14, 1:42 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
142 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 6 E LOYAL 44.74N 90.37W
07/14/2010 E60 MPH CLARK WI PUBLIC
REPORTED FROM 2 MILES SOUTHWEST OF SPENCER WI
&&
SHEALocal storm report, Jul 14, 1:53 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
153 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM TSTM WND DMG 7 WSW LUBLIN 45.04N 90.86W
07/14/2010 TAYLOR WI PUBLIC
LARGE BRANCHES AND POWER LINES DOWN. NEAR VERY SOUTHWEST
CORNER OF COUNTY.
1229 PM TSTM WND DMG 3 SSW LUBLIN 45.04N 90.75W
07/14/2010 TAYLOR WI PUBLIC
SEVERAL TREES BLOWN DOWN
&&
SHEALocal storm report, Jul 14, 2:20 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG ABBOTSFORD 44.95N 90.32W
07/14/2010 CLARK WI AMATEUR RADIO
TREE DOWN WITH POWER OUTAGE
&&
DAVISLocal storm report, Jul 14, 2:21 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
221 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 3 E LOYAL 44.74N 90.44W
07/14/2010 CLARK WI AMATEUR RADIO
TREE DOWN ON HIGHWAY 98. TIME ESTIMATED.
&&
DAVISSpecial weather statement, Jul 14, 3:17 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 317 PM CDT WED JUL 14 2010 MNZ079-087-088-WIZ032-142115- BUFFALO-OLMSTED-WABASHA-WINONA- 317 PM CDT WED JUL 14 2010 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING BUFFALO...OLMSTED... WABASHA AND WINONA COUNTIES... AT 314 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM 6 MILES NORTHEAST OF LAKE CITY TO SOUTH OF ROCHESTER...MOVING EAST AT 40 MPH. AT 316 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM LAKE CITY TO NORTHEAST OF AUSTIN...MOVING EAST AT 40 MPH. SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS. WARNINGS MAY BE NEEDED AS THESE STORMS GET CLOSER. LOCATIONS THAT MAY BE AFFECTED INCLUDE... MONDOVI...ST CHARLES...KELLOGG...PLAINVIEW...WHITEWATER STATE PARK AND LAZY D CAMPGROUND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. BAUMGARDT
Special weather statement, Jul 14, 3:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 328 PM CDT WED JUL 14 2010 WIZ017-029-142230- CLARK-TAYLOR- 328 PM CDT WED JUL 14 2010 ...SEVERE THUNDERSTORMS APPROACHING CLARK AND TAYLOR COUNTIES... AT 323 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM 15 MILES NORTH OF JUMP RIVER TO 20 MILES WEST OF THE EAU CLAIRE...MOVING EAST AT 40 MPH. SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS AND DAMAGING WINDS ARE A SIGNIFICANT THREAT. WARNINGS WILL BE LIKELY AS THESE STORMS GET CLOSER THE STORMS WILL BE NEAR... JUMP RIVER...HANNIBAL...DONALD AROUND 400 PM... THE MILLER DAM FLOWAGE...POLLEY AROUND 410 PM... THE MONDEAUX FLOWAGE...KATHRYN LAKE...PERKINSTOWN AROUND 420 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:07 AM CDT | Heat Advisory | ARX | Buffalo, Crawford, Grant, Jackson, La Crosse, Monroe and 3 more | 16 hr |
| Jul 14, 11:58 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 92 min |
| Jul 14, 12:28 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 62 min |
| Jul 14, 3:41 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 49 min |
| Jul 14, 4:06 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, Taylor | 54 min |
| Jul 14, 4:16 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 44 min |
| Jul 14, 4:20 PM CDT | Tornado Warning | ARX | Clark, Jackson | 25 min |
| Jul 14, 4:43 PM CDT | Tornado Warning | ARX | Clark, Jackson | 37 min |
| Jul 14, 4:52 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 38 min |
| Jul 14, 5:01 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 25 min |
| Jul 14, 5:12 PM CDT | Tornado Warning | ARX | Monroe | 33 min |
| Jul 14, 5:42 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 33 min |
| Jul 14, 6:06 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 13 min |
| Jul 14, 6:20 PM CDT | Areal Flood Advisory | ARX | Adams, Jackson, Juneau, Monroe | 2 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.